de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Flow of real hypersurfaces by the trace of the Levi form

Huisken, G., & Klingenberg, W. (1999). Flow of real hypersurfaces by the trace of the Levi form. Mathematical Research Letters, 6(6), 645-661.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5818-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5819-3
Genre: Journal Article

Files

show Files
hide Files
:
mrl6-6-1999.pdf (Publisher version), 197KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Huisken, Gerhard1, Author              
Klingenberg, Wilhelm, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Content

show

Details

show
hide
Language(s):
 Dates: 1999-11
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 332558
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Mathematical Research Letters
  Alternative Title : Math. Research Letters
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 6 (6) Sequence Number: - Start / End Page: 645 - 661 Identifier: -